# SDR A6WA200840326

- Difficulty date: April 10, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 22,254 hours, 18,863 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER UPPER CLOSING RIB CLOTH MISSING.  (M)  REPAIRED IAW REO 601R-55-41-037 REV A.
